# SDR ASOA2013060703785

- Difficulty date: May 20, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 10,898 hours, 7,078 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 645
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 645.00 BEAM CORRODED BETWEEN STR26L AND 25R.  REMOVED LIGHT SURFACE CORROSION BY HAND, NO PITTING FOUND IAW SRM 51-21-06-001-001-A01.  BLENDED AREA OUT OF LIMIT IAW SRM 53-31-06-101-003-A02.
